# SDR SWAA2020051945080

- Difficulty date: April 23, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 STUB FRAME INBOARD FLANGE IS CRACKED COMMON TO MOPSILL ATTACH FASTENER HOLES; RBL 55; WL 207.5. / TRIMED OUT CRACK IN STUB FRAME INBOARD FLANGE AND INSTALLED REPAIRED PART AT BS294 RBL55 WL207.5 PER SRM 53-10-15-2R-7. 57449U 27APR20
